# SDR 96FDEA01308

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 6969085
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STR CLIP HAS TORN EDGE BS 640 STR 27L.  FABRICATED STR CLIP AND INSTALLED AT BS 640 STR 27L PER FEDEX SRM 53-10-1.
